# SDR IPXA12M75637

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: NMC6015505
- Part serial: 48475
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LOWER AFT RUDDER UPPER HINGE BRACKET AFT FACE CORRODED AT ZAR 387.  REPAIRED CORROSION ON RUDDER HINGE BRACKET IAW STASA EA 011-5540-01- A4284 REV IR AND EO MD11-5540-48697-A. (MINOR)
